# SDR DALA13042470949

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ON FWD DOOR FRAME BS 937, X=24 AT LT MLG WHEEL WELL.  BRACKET REPLACED IAW ER/A 09076074-03.  BRACKET WAS REMOVED AND NEW BRACKET WAS INSTALLED IAW SRM 51-30-2, 51-30-5.
